About

Member has chosen to not make this information public.

Groups

Member not yet following any Groups.

Pages

Member not yet following any Pages.

Posts (1)

Apr 21, 2013 · Essential thrombocythemia in Blood Cancers & Disorders

I have had ET for about four years and have been on Anagrelide the entire time. Also take 325 mg of asprin since having a heart attack two years ago. My medication is adjusted with each visit to the doctor according to my platelet counts. I am wondering if anyone out there has problems with bruising with their ET? I had shoulder surgery two months ago and still feel like I am bruised deeply and having trouble doing PT because of it. Also, does anyone know if taking ibprofine can lower platelet count? Was taking ALOT of it after got off pain med from surgery and my platelet count was actually low for the first time. My hemotologist said that wasn’t what affected it. Any knowledge on the above would be appreciated.